| Model Number |
515107 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
Hold for mrd 07/21/20.It was reported that 15 bd phaseal¿ protectors p53 experienced leakage between the protector and vial during use.The following information was provided by the initial reporter: they had a leakage between the protector and the vial.The vial was antibiotics.Probably the leakage problem comes from the vials neck size.
Additional Manufacturer Narrative
H.6.Investigation summary no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for reported lot 1910112, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Four retained samples of the same lot were used for additional evaluation.All product was inspected and no issues or defects were observed.Functional testing was performed, connecting the protectors to a standard 32mm vial using the m12 assembly fixture and attaching a sample syringe and injector.In all cases the protectors were properly fitted to the vial, liquid inside the syringe could move to the vial and back to the syringe without issue, and no leaks were observed.Leakage testing is performed for all lots during manufacturing to ensure the quality of the membrane, results were reviewed for this lot and found to be within specifications.While we could not verify the reported incident, bd has previously investigated incidents related to leakages when using vials of piperacillin/tazobactam.During our evaluations it was noted the protector housing could not properly fit to the vial of piperacillin/tazobactam.We observed several differences in the dimensions of the standard 32mm iso compliant vial and the vial of piperacillin/tazobactam, the vial of piperacillin/tazobactam seemed to have a lower height in the rubber stopper and vial cap which prevented a secure connection between the protector and vial.Based on the investigation performed, we cannot identify a root cause related to our manufacturing process at this time.Complaints received for this defect and device will be monitored by our quality team for signs of emerging trends.
Event or Problem Description
It was reported that 15 bd phaseal¿ protectors p53 experienced leakage between the protector and vial during use.The following information was provided by the initial reporter: they had a leakage between the protector and the vial.The vial was antibiotics.Probably the leakage problem comes from the vials neck size.